# SDR MWEA00757

- Difficulty date: August 26, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48030
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Part number: 392492
- Condition: Loose
- Location: Control Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 930 - MKE - WHEEL NOT TURNING LIGHT CAME ON AT 70-80 KNOTS.  ABORTED TAKEOFF AND RETURNED TO GATE.  LIGHT WENT OUT AFTER CLEAR OF RUNWAY.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF WHEEL LOCK-UP.  ALL TIRES CHECKED NORMAL.  FOUND BOTH INBOARD ANTI-SKID CONTROL VALVES.  CANNON PLUGS LOOSE.  CLEANED AND RECONNECTED.  SELF TEST AND OPS CHECK GOOD.  (M)
